Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 31, Issue 5, 1995
Metadata
 

Global Existence of Small Solutions to Semilinear Schrödinger Equations with Gauge Invariance
Hiroyuki Chihara
pp. 731–753
Abstract | Full-Text PDF (1567 KB) | Metadata

Quadratic Representations of the Canonical Commutation Relations
Martin Proksch, George Reents and Stephen J. Summers
pp. 755–804
Abstract | Full-Text PDF (4380 KB) | Metadata

Galilei Invariant Molecular Dynamics
Christian D. Jäkel and Günther Hörmann
pp. 805–827
Abstract | Full-Text PDF (2172 KB) | Metadata

Distributions with Exponential Growth and Boehner-Schwartz Theorem for Fourier Hyperfunctions
Soon-Yeong Chung and Dohan Kim
pp. 829–845
Abstract | Full-Text PDF (1167 KB) | Metadata

On the Geometry of Differential Equations Associated with the Theta-zerovalue
Jun-ichi Yoshida
pp. 847–872
Abstract | Full-Text PDF (1490 KB) | Metadata

Minimal Affinizations of Representations of Quantum Groups: the Rank 2 Case
Vyjayanthi Chari
pp. 873–911
Abstract | Full-Text PDF (2826 KB) | Metadata

The Topological Structure of Polish Groups and Groupoids of Measure Space Transformations
Alexandre I Danilenko
pp. 913–940
Abstract | Full-Text PDF (2367 KB) | Metadata

On Boundedness and ∥•∥p Continuity of Second Quantisation
Huzihiro Araki, Kalyan B. Sinha and Viakalathur S. Sunder
pp. 941–952
Abstract | Full-Text PDF (974 KB) | Metadata

On the Group of S1-equivariant Homeomorphisms of the 3-Sphere
Tsuneyo Yamanoshita
pp. 953–958
Abstract | Full-Text PDF (352 KB) | Metadata